i've been taking narcotic pain medications for a few years and i'm experiencing fever,chills,sweating,chronic shifts in body teperature( in minutes) taking very high doses of fentanyl and dilaudid( for chronic back pain) can anynoe help??
Do you take/use the pain killers at the same time each day and at the same doses? The symptoms you describe could be due to withdrawal if you are going for longer periods of time between doses or if you are altering the doses regularly. Do you feel better when you take your next dose of medication?
Can u share your doctors name... my husband suffers from a brachial plexis injury and finds the pain killers help... his doctor is retiring and we are having problems finding a new doctor and worse, one that understands that these help him to survive day to day without being in extreme pain... so much abuse has wrecked it for people that really do need these meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2013 • 2 answers
Posted 17 Mar 2014 • 2 answers
Posted 19 Oct 2014 • 2 answers
Posted 29 Mar 2015 • 4 answers
Hi guys! Question. I have been on fentanyl duragesic patches for about 8 years. Was on 125 mcgs and?
Posted 25 Oct 2015 • 2 answers